# SDR SIMA20180403005

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 33,807 hours, 31,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LATERAL PANEL UPPER ATTACH ANGLE CRACKED BEWTEEN FUSELAGE FRAMES 48 AND 49.  COMPLETED A REPAIR TO THE ATTACH ANGLE BETWEEN FUSELAGE FRAMES 48-49 IAW SRM 53-23-12 TYPE II.
